# SDR DALA2022090605965

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 68,737 hours, 9,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 FWD CARGO DOOR FRAME DMG. CORRECTIVE ACTION: DAMAGE MEASURES 1.2 DEEP AND 3 3/4 LONG. PER A330 SRM, NO REWORK PERMITTED. PERFORMED HFEC. ALSO REF ER/A 602035-14. (9049600)
